Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Light pink bleeding, stomach pains, dark bleeding post intercourse. Minera coil renewed. Symptoms cause of concern?

33 days ago I had my mirena coil renewed, since then I have been bleeding for 31 days. The bleeding is usually light and pink in colour and there has not been much blood do I have not been concerned until now. Yesterday I started to suffer with stomach pains, quite severe. After intercourse the Bering became much heavier and a dark red in colour. I am starting to worry now due to the severity of the stomach pains
Asked On : Thu, 19 Jul 2012
Answers:  1 Views:  106
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Hello mam . I read your question the problem your are facing is mostly due to misplaced IUD. Which can be diagonised by USG. And it is the reason for your bleedingand severe pain while iintercourse.
So just go to the same doc who placed IUD and confirm your diagnosis... It will surely resolved with in a WK once you got the treatment... Plz don't hesitate bcoz it may penetrate and create lots of prob...
Hope you will be resolved with in a few days... With regards DR.TEJASWI
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor